DOI 10.1007/s12328-020-01164-x
Tumor lysis syndrome in a patient with metastatic melanoma treated with nivolumab.
Аннотация
A 79-year-old man with metastatic melanoma of the right maxillary sinus and multiple liver metastases received a single dose of nivolumab. Eight days later, he experienced impaired consciousness, accompanied by abnormal laboratory and electrocardiographic findings. He was therefore diagnosed with tumor lysis syndrome (TLS). Laboratory and electrocardiographic findings improved immediately after continuous hemodiafiltration; however, he died 22 days after receiving nivolumab. Autopsy revealed massive tumor necrosis in the liver. There are few case reports of TLS associated with immune checkpoint inhibitors, indicating that we should be prepared to manage especially in a patient with liver involvement of high tumor burden.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.